# SDR HEEA967374

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2125M
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206023126101
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY IS CORRODED.  (RIV-NUT IMPROPERLY INSTALLED AND CORRODED)  SEPARATED AT AFT LOWER EDGE.
